# SDR AALA016083

- Difficulty date: September 15, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 4090233
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY CABIN SERVICE REPORTED SMOKE/FUMES IN CABIN.  REMOVED AND REPLACED COALESCER BAGS.  ACCOMPLISHED PACK BURN PER 21-20-01-2.  RAN BOTH ENGINES TO HIGH POWER.  BOTH RIGHT AND LEFT PACKS OPS CHECKS NORMAL.  (M)
